MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT281418
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical device problem code: endoleak (unspecified).
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2021, a physician informed a gore field sales associate of a suspected endoleak involving two previously implanted gore® excluder® aaa endoprosthesis.(since it is currently unknown which device is directly associated with the alleged endoleak, both will be included in this report: rlt281418/ (b)(4) & plc271000/ (b)(4).) on (b)(6) 2021, a reintervention took place and two gore® excluder® aaa endoprostheses were implanted on the left side.The patient tolerated the procedure.No aneurysm enlargement was reported.The endoleak wasn't confirmed nor type or resolution.Further information was requested but has not been made available at this time.
 
Additional Manufacturer Narrative
Section h6: investigation findings code: 213:-no device problem found.This code is in reference to the outcome of the analysis of production records for both devices included in description.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.Since it is unknown which device is directly implicated in this complaint, (b)(4), sn# (b)(6) will be included in the report for (b)(4).

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
liam schultz
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12760827
Report Number3007284313-2021-01646
Device Sequence Number11843769
Product Code MIH
UDI-Device Identifier00733132622559
UDI-Public00733132622559
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2021
Device Model NumberRLT281418
Device Catalogue NumberRLT281418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer10/08/2021
09/09/2022
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date01/04/2022
09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale